# SDR G1IA201702011079D

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90A
- Aircraft serial: LJ1462
- Aircraft time: 5,475 hours, 5,946 cycles
- Engine: Pwa PT6A21
- Engine time: 3,586 hours, 3,754 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 903840311
- Part serial: 117
- Condition: Fumes
- Location: Blower
- Part time: 3,377 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED DURING A FLIGHT, DURING CRUISE PORTION OF FLIGHT, AN ELECTRICAL BURNING ODOR AND FUMES WERE NOTED IN THE COCKPIT, WITH LIGHT SMOKE OBSERVED. DIVERTED AND MADE AN UNSCHEDULED LANDING WITH NO FURTHER ISSUES. MAINTENANCE REPLACED THE BLOWER MOTOR AND RETURNED THE AIRCRAFT TO SERVICE.
